MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305615
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the sharp container did not have a lid with a bd sharps coll 9gal red.The following information was provided by the initial reporter: material no.: 305615, batch no.: unknown.It was reported that the sharps containers did not come with lids.
 
Event or Problem Description
It was reported that the sharp container did not have a lid with a bd sharps coll 9gal red.The following information was provided by the initial reporter: material no.: 305615 batch no.: unknown.It was reported that the sharps containers did not come with lids.
 
Additional Manufacturer Narrative
The actual product nor photo representation was provided.A review of the device history record (dhr) was not possible since a lot number could not be provided.Also, a review of non-conforming material report (ncmr) for the reported container was performed for the past 12 months and no manufacturing or material defects were identified that could have caused or contributed to the reported incident, ¿missing lids¿.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.Unfortunately, a weighted label placed on the box by the weighing system is required to identify or confirm this issue.The root cause is unknown.The issue could have occurred during distribution if repackaged by a distributor.Based on these findings, our investigation is inconclusive.Bd will continue to monitor for any trends.

Brand Name
BD SHARPS COLL 9GAL RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8654866
Report Number2243072-2019-01044
Device Sequence Number2340693
Product Code FMI
UDI-Device Identifier50382903056151
UDI-Public50382903056151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305615
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;